# SDR ASAA2014031807245

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 4,969 hours, 1,586 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S FMC FAILED IN FLIGHT.  ACFT GROUNDED.  REBOOTED, OPS NORMAL, NO HISTORY.
